de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  The structure of $N=16$ supergravity in two dimensions

Nicolai, H., & Warner, N. P. (1989). The structure of $N=16$ supergravity in two dimensions. Communications in Mathematical Physics, 125(3), 369-384.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5D46-6 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5D47-4
Genre: Journal Article

Files

show Files
hide Files
:
351656.pdf (Publisher version), 2MB
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Nicolai, Hermann1, Author              
Warner, N. P., Author
Affiliations:
1Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, escidoc:24014              

Content

show
hide
Free keywords: -
 Abstract: We extend the previously constructed linear system for N = 16 supergravity in two dimensions by including the unphysical gravitino degrees of freedom. This theory has a residual N = 16 "superconformal" in variance that can be bosonized to local E9 transformations. The modifications to the linear system described here suggest a further extension to an infinite hierarchy of fields and associated gauge transformations related to E9.

Details

show
hide
Language(s):
 Dates: 1989
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 351656
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Communications in Mathematical Physics
  Alternative Title : Comm. Math. Phys.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 125 (3) Sequence Number: - Start / End Page: 369 - 384 Identifier: -